# SDR SWAA2022021415392

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FWD TIE DOWN PLATE AT THRESHOLD HAS CORROSION ON LOWER SIDE / REPLACED AFT CARGO FWD TIE DOWN P/N 453A2611-1 ATAG A44060 REFERENCE IPC 25-52-10-02 ITEM 440 DUE TO PLATE FOUND TO BEOUT OF LIMITS I/A/W SRM 53-00-53-1A-2.
